# SDR ASAA2012081792734

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,552 hours, 5,524 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 10399
- Condition: Failed
- Location: Precooler
- Part time: 17,580 hours, 10,956 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED TRIP OFF LIGHT ILLUMINATED DURING DECENT WITH THROTTLES REDUCED POWER, NR 1 DUCT 30 PSI, NR 2 DUCT DUCT 12PSI.  RAN QRH, COULD NOT RESET.   ACFT GROUNDED. COMPLIED WITH PRECOOLER CONTROL VALVE HEALTH CHECK, OPS NORMAL IAW 36-12-00-700-802. R & R NR 2 ENGINE PRECOOLER CONTROL VALVE SENSOR, LEAK CHECKED GOOD IAW AMM 36-12-03. RAN ENGINES TO 60  N1, NR 2 DUCT PSI AT 33 PSI. NO BLEED TRIP LIGHT.  R & R NR 2 ENG PRECOOLER VALVE REF AMM 36-12-02.  R & R BLEED AIR REGULATOR, OPS CHECKED NORMAL, IAW AMM 36-11-03-008-801. RAN BOTH ENGINES TO 65 N1, BLEED AIR PSI WITHIN LIMITS, NO BLEED TRIP, REF AMM 36-10-00-810-801.
